# SDR SWAA2023090184422

- Difficulty date: July 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2023-470091<[01] REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA IAW B737-700 #DWG: 141A8180 SHEET: 27 REV: C AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED RII
